# SDR AALA202001029020

- Difficulty date: December 23, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 54,549 hours, 22,485 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON SELECTING FLAPS 15 DEGRESS ON FINAL APPROACH, THE #5 SLAT REMAINED AMBER. THE AMBER  LIGHT TURNED GREEN ON SHORT FINAL. THERE WAS NO ASSYMETRIC FLIGHT CONTROL FEEL. AN EMERGENCY LANDING WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. REPLACED THE #5 SLAT PROXIMITY SENSOR ON THE RIGHT WING PER AMM 27-88-11.
